Régularité höldérienne des poches de tourbillon visqueuses

Translated title of the contribution: Hölderian regularity of the viscous vortex patches

Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review

Abstract

We study the evolution of the Hölderian regularity for some convection-diffusion equation with respect to Lipschitzian vector field, generalizing an earlier result for the Besov spaces Bp,∞s, with p finite and s ∈ (-1, 1). As an application, we show for the two-dimensional Navier-Stokes system that if the initial vorticity is a vortex patch having a C1+ε boundary then its image through the viscous flow preserves this regularity for all time with uniform control on the viscosity. We also show some results of inviscid limit.

Translated title of the contributionHölderian regularity of the viscous vortex patches
Original languageFrench
Pages (from-to)705-708
Number of pages4
JournalComptes Rendus Mathematique
Volume339
Issue number10
DOIs
StatePublished - Nov 15 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hölderian regularity of the viscous vortex patches'. Together they form a unique fingerprint.

Cite this